Heart Problem

Diseases that affect the heart are called heart problem. It includes conditions of the blood vessels (coronary artery disease), problems in the heart rhythm (arrhythmias), and congenital heart defects. The symptoms of heart problems are chest pain, chest tightness, dyspnea, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Do I need to change the dose of statins?

Query: Hi doctor,Three years ago, I had a stent in my LAD, which had been 96% occluded. At that time, my cardiologist put me on Plavix for a year and ongoing 81 mg Aspirin therapy. I am also taking 50 mg Atenolol. It was 25 mg until this month and was increased due to palpitations probably stress related. ...  Read Full »


Dr. Muhammad Zohaib Siddiq

Cardiologist, General Practitioner

Answer: Hi, Welcome to icliniq.com. Good to know that you are in good control of your lipids. First of all, statins must be used when one has had any heart attack or stroke. The dose of statin is set by the level of LDL (low-density lipoprotein). LDL must be lowered to one half. In your case, Crestor (Ro...  Read Full »

Why do I get slight chest pain with extreme hand movement and deep breath?

Query: Hello doctor, Whenever I do extreme hand movement or take a deep breath, I feel a slight pain in the left upper chest for the last few days. I used to smoke daily, and I work in a highly polluted area.  Read Full »


Dr. Suneetha B S

Diabetologist, Family Physician, Microbiologist, Nutritionist

Answer: Hello, Welcome to icliniq.com. Any pain in the chest should not be neglected. You may not have any major problems, but it is always better to be safe than sorry. Sometimes, even gastric irritation or acidity can present with chest pain. But I would advise you to visit a doctor as soon as possible...  Read Full »

What could be the reason for radiating chest pain to neck and jaw in a diabetic?

Query: Hello doctor, I have chest pain for more than one month, on and off radiating to neck and jaw sometimes. I also get pain in both shoulders sometimes. I am diabetic and hypertensive. Please explain my ECG reading. I am currently on Irbesartan and Metformin.  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Your ECG is fine (attachment removed to protect patient identity). There are no significant abnormalities seen in ECG (electrocardiogram). Machine generated report mentioned at the top is frequently inaccurate so not to get panic with it. Now in cardiac pain, the pain...  Read Full »

Why am I feeling dizzy and extremely hot?

Query: Hello doctor, The following event has happened twice. I start feeling dizzy and extremely hot. I can feel my body heat through my shirt. I feel nauseated and was about to faint. Oddly, today, when I went to the kitchen to check my food in the microwave, I opened the fridge instead. When I tried to c...  Read Full »


Dr. Tim Evans

Family Physician, General Practitioner, General Surgeon

Answer: Hi, Welcome to icliniq.com. I think the main thing to consider is whether this is something significant related to any cardiac or circulatory problems or whether this is something relatively minor. I would certainly suggest you visit your GP or family doctor. You will need to undergo an ECG (elec...  Read Full »

How to treat feet and ankle swelling due to a heart problem?

Query: Age: 62 years My mother has severe heart problem. She had high blood pressure from long time but didnt get any medication. Now her feet and ankles are swollen. A doctor recommended Triforge 5/160/12.5+Loprin 75mg. Her BP is managed now, but she feels high heart rate, palpitations and cold sweating...  Read Full »


Dr. Muhammad Zohaib Siddiq

Cardiologist, General Practitioner

Answer: Thanks for the query Medicine is good, but in this age this medicine may cause electrolytes imbalance and renal function impairment. So blood urea, creatinine and Electrolytes should be done after starting of this medicines within one week. Regarding cardiac point of view, swelling of feet may be ...  Read Full »

Are left-sided chest pain and middle finger tip pain symptoms of heart problem?

Query: Hello doctor, When I touch the tip of my middle finger I feel pain there as well as on the left side of my chest. It just started yesterday. Is this a sign of a heart problem?  Read Full »


Dr. Isaac Gana

Cardiologist

Answer: Hello, Welcome to icliniq.com. I am sorry to hear about your pain, please do not be worried. You will be fine. It is not a definite sign of heart disease. There are arthritis, angina, etc. Do you have a history of heart diseases in your family? Do you experience shortness of breath? Have you expe...  Read Full »

What could be the reason for mild chest pain?

Query: Hello doctor, I am a 30-year-old female. Since last night I am suffering from mild chest pain. I took Digene and gastric medicine thinking it is a gastric problem but I do not find any difference. Please help.  Read Full »


Dr. Zubayeralam

Family Physician, General Medicine Physician, General Practitioner, Pulmonologist, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I can understand your concern. According to your statement, you have been suffering from chest pain with some numbness in the left arm. Chest pain can result from various conditions such as: Muscle strain inflammation of the muscles and tendons around the ribs can r...  Read Full »

What is the suggested non-vegetarian diet for a heart patient?

Query: Hello doctor, My husband has a heart condition that means his arteries build up a plaque at a much higher rate than normal. He had to have a stent put in his heart and will be medicated for the rest of his life. He has been told that it is vital he eats low fat and low cholesterol diet. I cook for ...  Read Full »


Dr. Sumiya Sulthana

Nutritionist, Dietician

Answer: Hi, Welcome to icliniq.com. I understand your concern on the high-fat diet and follow the mentioned points below. Just to make it easy, we need some fat which is good and HDL (high-density lipoprotein) like almonds and walnuts are good as these are rich in omega 3 and 6 fatty acids. Similarly, th...  Read Full »

Can Azathioprine cause heart pain in catastrophic antiphospholipid syndrome patients?

Query: Hello doctor, I have been diagnosed with catastrophic antiphospholipid syndrome before three years and had a brain stroke in the same month due to blood clots. Since then I have not encountered any blood clot and have been on Acitrom 5 mg, Ecosprin 75 mg and Azathioprine 100 mg. Three weeks back ne...  Read Full »


Dr. Prakashkumar P Bhatt

Internal Medicine Physician, General Medicine Physician, Neurologist

Answer: Hello, Welcome to icliniq.com. What treatment did you get during Catastrophic antiphospholipid syndrome? Was your APLA, LA test was positive? Azoran is an immunomodulatory drug and has some role in APLA syndrome. HCQS is a good drug for APLA as it has an anti-inflammatory plus anticoagulant effe...  Read Full »

What can cause sudden transient loss of vision?

Query: Hello doctor, Early this morning I lost vision in one of my eyes for about two minutes. My vision then came back gradually over a period of couple of minutes. I could not see any light at all. It was not painful and I have not experienced this before. I experienced an allergic reaction to a Progeste...  Read Full »


Dr. Vaibhev Mittal

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. Sudden painless transient loss of vision suspects that some vegetation got dislodged from your heart valve and blocked blood vessel supplying the eye leading to blindness and it got dislodged later with systolic heart beat leading to recovery of vision. It is better to...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.